# SDR REXA200500123

- Difficulty date: September 16, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DELCARED WHEN FLAPS FAILED AT 20 DEGREES ON APPROACH.  LANDING UNEVENTFUL.
